# SDR DALA2014112506245

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242. SEAT TRACK AT FRAMES 12-16, +Y503.2 CORRODED SURFACE. R & R THE SEAT TRACK.
